Riemannian Submersions with Quarter- Symmetric Non-Metric Connection
xmlui.dri2xhtml.METS-1.0.item-rights
info:eu-repo/semantics/openAccessDate
2021Metadata
Show full item recordAbstract
In this paper, we study Riemannian submersions from a Riemannian manifold endowed with a quarter-symmetric non-metric connection onto a Riemannian manifold. We investigate O’Neill’s tensor fields for quarter-symmetric non-metric connection and derive the covariant derivative of O’Neill’s tensor fields. We obtain derivatives of those tensor fields and compare curvatures of the total manifold, the base manifold, and the fibers by computing curvatures.
Volume
6Issue
1Collections
- Öksüz Yayınları [1372]